# SDR F3LA2009032700068

- Difficulty date: March 13, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 15,987 hours, 7,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113007205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS IN DEN, THE AIRCRAFT SUSTAINED BIRD STRIKE DAMAGE LOCATED ON THE RIGHT FORWARD FUSELAGE AT FRAME 5. 6.50 INCHES ABOVE Z508.  MAINTENANCE CUT OUT AFFECTED SKIN, FABRICATED REPAIR DOUBLER, AND INSTALLED IAW ENGINEERING AUTHORIZATION A9-53R-31004.
